# SDR AALA20140901001

- Difficulty date: September 1, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 52,419 hours, 6,689 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114W412022
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 13 SLAT REAR SURFACE INBD CORNER DELAMINATED.  REPAIRED NR 13 SLAT REAR SURFACE IAW SRM 57-43-02.
